MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH¿ NORMAL SALINE SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH¿ NORMAL SALINE SYRINGE
Catalog Number 306544
Health Effect - Clinical Code No Information (3190)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd posiflush¿ normal saline syringe there was an issue with label containing a qr code instead of a regular bar code.
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.A device history review could not be completed as no batch number was provided.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD POSIFLUSH¿ NORMAL SALINE SYRINGE
Common Device Name
FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8203338
Report Number1911916-2018-00806
Device Sequence Number13943225
Product Code NGT
UDI-Device Identifier00382903065448
UDI-Public00382903065448
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K141311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number306544
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer12/13/2018
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;